# SDR 2008UALA00327

- Difficulty date: January 19, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 57,683 hours, 21,550 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LOOSE NEAR 12C.  RESECURED LIGHTING.
